# SDR CALA2025121212049

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 42,676 hours, 15,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPS CHECK EMERGENCY LIGHTS OPS CHECK - EXTERIOR AFT SLIDE LIGHT INOPERATIVE REMOVED AND REPLACED AFT SLIDE SLIDE/OVERWING LIGHT - LAMP. OPS CHECK GOOD. REF AMM 33-51-04-960-801.
